Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 91, NWS Wichita, KS

April 24, 2006Butler County, Greenwood County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 24, 2006, 5:54 PM CDT for Butler County, Greenwood County, Kansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2006, 5:54 PM CDT (22:54 UTC)
Expired
Apr 24, 2006, 7:00 PM CDT
In force
66 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Butler County, KS, Greenwood County, KS

The radar

The Wichita radar (KICT), 79 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 1:36 PM CDTTornado WatchSPC7 hr
Apr 24, 5:30 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 10.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2006-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2006-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1223 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 242254
SVRICT
KSC015-073-250000-
/O.NEW.KICT.SV.W.0091.060424T2254Z-060425T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
554 PM CDT MON APR 24 2006

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS.
  GREENWOOD COUNTY IN SOUTHEAST KANSAS.

* UNTIL 700 PM CDT.

* AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH 
OF   LEON TO 7 MILES WEST OF LATHAM...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  CASSODAY...CLIMAX...EUREKA...LATHAM...LEON...PIEDMONT...THRALL...EL
  DORADO LAKE

THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
  DAMAGING HAIL UP TO THE SIZE OF GOLFBALLS...
  WINDS UP TO 60 MILES AN HOUR...
  VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING...

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

THIS IS A DANGEROUS LINE OF STORMS.

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 3802 9685 3747 9684 3774 9595 3809 9635
      3809 9674

$$

BOWMAN
3 follow-up statements
000 
WWUS53 KICT 242307
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
606 PM CDT MON APR 24 2006

KSC015-073-250000-
/O.CON.KICT.SV.W.0091.000000T0000Z-060425T0000Z/
GREENWOOD KS-BUTLER KS-
606 PM CDT MON APR 24 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN BUTLER AND
GREENWOOD COUNTIES UNTIL 700 PM CDT...

AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
GOLFBALL-SIZED HAIL.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 18 MILES EAST OF BURNS TO 13 MILES NORTHWEST OF 
EUREKA TO 12 MILES WEST OF EUREKA...AND MOVING NORTHEAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR EUREKA BY  620 PM CDT.

THE TOWNS OF CASSODAY...CLIMAX AND THRALL ARE ALSO IN THE PATH OF
THIS LINE OF SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING GOLFBALL-SIZED HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3802 9685 3747 9684 3774 9595 3809 9635
      3809 9674

$$

KLEINSASSER
000 
WWUS53 KICT 242332
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
632 PM CDT MON APR 24 2006

KSC015-242342-
/O.CAN.KICT.SV.W.0091.000000T0000Z-060425T0000Z/
BUTLER KS-
632 PM CDT MON APR 24 2006

...THE SEVERE THUNDERSTORM WARNING FOR BUTLER COUNTY HAS BEEN
CANCELLED...

AT 629 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3808 9651 3760 9651 3774 9595 3809 9635
      3808 9635

$$

KSC073-250000-
/O.CON.KICT.SV.W.0091.000000T0000Z-060425T0000Z/
GREENWOOD KS-
632 PM CDT MON APR 24 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR GREENWOOD COUNTY UNTIL
700 PM CDT...

AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10
MILES SOUTHWEST OF OLPE TO 6 MILES NORTHWEST OF HAMILTON TO 7 MILES
NORTH OF EUREKA...AND MOVING NORTHEAST AT 35 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
GREENWOOD COUNTY.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS OR LARGE HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS

LAT...LON 3808 9651 3760 9651 3774 9595 3809 9635
      3808 9635

$$

KLEINSASSER
000 
WWUS53 KICT 242351
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
651 PM CDT MON APR 24 2006

KSC073-250001-
/O.EXP.KICT.SV.W.0091.000000T0000Z-060425T0000Z/
GREENWOOD KS-
651 PM CDT MON APR 24 2006

...THE SEVERE THUNDERSTORM WARNING FOR GREENWOOD COUNTY HAS BEEN
ALLOWED TO EXPIRE...

AT 650 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. BE READY TO SEEK
SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED.

LAT...LON 3808 9651 3760 9651 3774 9595 3809 9635
      3808 9635

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 4:53 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Apr 24, 4:53 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
453 PM CDT MON APR 24 2006

.MESO UPDATE...
WE ARE SENDING OUT A QUICK UPDATE ON STORM TYPE POTENTIAL DURING THE
NEXT COUPLE OF HOURS.

LATEST RADAR LOOP SHOWING SOME GOOD ELEVATED SUPERCELLS DEVELOPING
OVER SUMNER AND COUNTIES. THESE STORMS MAY END UP PRODUCING HAIL
LARGER THAN 2 INCHES AS THEY MOVE NORTHEAST AT 30 TO 35 MPH. FURTHER
WEST JUST WEST OF PRATT...THE CONVECTIVE INHIBITION CONTINUES TO
LOWER ALONG AND JUST AHEAD OF THE FRONT. THIS AREA APPEARS TO
BECOMING PRIMED FOR SURFACE BASED CONVECTION. STRETCHING PARAMETER
ALSO LOOKS FAVORABLE DUE TO STEEP LOW LEVEL LAPSE RATES DEVELOPING
OVER THAT REGION. 0-1KT HELICITY IS AROUND 150 M2/S2 WHICH COULD
LEAD TO THE POTENTIAL FOR TORNADOGENISIS ESPECIALLY IF A STORM
DEVELOPS ALONG A BOUNDARY.

COX

&&

.PREV DISCUSSION... /ISSUED 351 PM CDT MON APR 24 2006/

DISCUSSION...

FORECAST PROBLEMS:
1) SEVERE CONVECTIVE POTENTIAL TONIGHT.
2) MINIMUM TEMPERATURES TUESDAY NIGHT.

TONIGHT:
FORECAST FOCUS IS ON SEVERE CONVECTIVE POTENTIAL...ESPECIALLY THIS
EVENING. AS OF 3 PM...SEVERE THUNDERSTORMS HAD DEVELOPED OVER
NORTH-CENTRAL OK IN GARFIELD COUNTY JUST E OF TRIPLE POINT. WITH
MID-LEVEL SHORT-WAVE MOVING E/NE ACROSS WRN KS EXPECT STRONG COLD
FRONT TO SURGE SE ACROSS KS. AMPLE MOISTURE COUPLED WITH STEEP()
MID-LEVEL LAPSE RATES DEPICT GREATEST SEVERE THREAT TO BE IN FORM
OF LARGE HAIL. WITH WARM FRONT DRAPED IN W-E MANNER ACROSS NRN OK
WILL NEED TO KEEP WATCH FOR TORNADIC POTENTIAL...ESPECIALLY ACROSS
SRN TIER COUNTIES OF SC KS. WITH COLD FRONT PROGGED TO SURGE SE...
SE KS SHOULD EXPECT NUMEROUS STRONG-SEVERE THUNDERSTORMS LATE THIS
EVENING AS BOUNDARY TO ENCOUNTER RICHER LOWER-DECK MOISTURE IN
THIS PART OF NEIGHBORHOOD. PRECIPITABLE WATERS IN 1.5-1.7 INCH
RANGE MOMENTARILY RIASED CONCERNS FOR FLASH FLOOD ISSUANCE. WITH 3
HOURLY FLASH FLOOD GUIDANCE GENERALLY IN 2.5 TO 3.0 INCH RANGE
HAVE OPTED TO HOLD OFF ISSUANCE UNTIL BETTER FEEL ESTABLISHED WITH
RESPECT RAINFALL RATES.

TUESDAY:
WITH STRONG COLD FRONT PROGGED TO SURGE SE ACROSS KS/MO BORDER...
CHANCES FOR -SHRA TO BE GREATEST ACROSS SE KS WHERE NO DOUBT
CLOSER TO SFC-850MB WRAP-AROUND.

TUESDAY NIGHT:
FORECAST FOCUS IS ON LOW TEMPERATURES. LARGE SFC HIGH SETTLES SE
ACROSS NEBRASKA AND WRN/CENTRAL KS. 1000-500MB THICKNESSES
LOWERING TO 546DM COUPELD WITH CLEARING WOULD SUPPORT MINS 35F
WITH CENTRAL KS ON COLDER SIDE OF FENCE.

WED-THU NIGHT:
QUIET WEATHER SLATED ALL AREAS AS PREVIOUSLY-MENTIONED HIGH
PRESSURE AREA DOMINATES WHILE DRIFTING SE TOWARD LOWER MS VALLEY.

FRIDAY & FRIDAY NIGHT: (CORRECTED)
NEXT CHANCE FOR TSRA SLATED THESE PERIODS AS NEXT COLD FRONT MOVES
SE INTO CENTRAL KS FRIDAY MORNING IN RESPONSE TO FAIRLY POTENT
MID-LEVEL SHORTWAVE SPRINTING SE ACROSS NRN PLAINS. SOME CONCERN
AS TO MOISTURE MAGNITUDE. AS SUCH..HAVE TAKEN CONSERVATIVE
APPROACH TO POPS ASSIGNING 20-30% WITH SLIGHTLY HIGHER POPS
ASSIGNED TO CENTRAL KS ON FRIDAY...WITH CHANCES GRADUALLY
INCREASED TO 30-40% FRIDAY NIGHT ACROSS PRIMARILY SC & SE KS AS
COLD FRONT CONTINUES SE JAUNT ACROSS FORECAST AREA.

SATURDAY-SUNDAY:
NO SIGNIFICANT CHANGES MADE TO INHERITED FORECAST.

&&

PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    43  50  35  65 /  70  30   0   0
HUTCHINSON      40  49  34  65 /  60  30   0   0
NEWTON          43  48  35  65 /  70  40   0   0
ELDORADO        45  48  35  64 /  80  40   0   0
WINFIELD-KWLD   47  52  36  65 /  80  40   0   0
RUSSELL         37  47  33  66 /  40  30   0   0
GREAT BEND      37  49  33  66 /  40  30   0   0
SALINA          40  47  34  65 /  60  30   0   0
MCPHERSON       41  47  34  65 /  60  30   0   0
COFFEYVILLE     54  54  37  65 /  90  40   0   0
CHANUTE         51  51  37  65 /  90  50   0   0
IOLA            50  51  36  65 /  90  50   0   0
PARSONS-KPPF    53  53  37  65 /  90  50   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 24, 5:54 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
554 PM CDT MON APR 24 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-251200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
554 PM CDT MON APR 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP MAINLY EAST OF A
WICHITA TO MARION TO WELLINGTON LINE. THESE STORMS WILL HAVE THE
POTENTIAL OF PRODUCING LARGE HAIL UP TO BASEBALL SIZE HAIL THROUGH 9
PM.

MORE STORMS ARE EXPECTED TO DEVELOP MAINLY WEST OF THE INTERSTATE 35
AND I-135 CORRIDOR AND MOVE EAST AT 20 TO 30 MPH. THESE STORMS WILL
HAVE THE POTENTIAL OF PRODUCING LARGE HAIL...DAMAGING WINDS AND EVEN
AN ISOLATED TORNADO THROUGH 9 PM. THESE STORMS WILL CONTINUE INTO
THE OVERNIGHT HOURS...ESPECIALLY OVER SOUTHEAST KANSAS...WITH THE
MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS AFTER 9 PM.

ANY STORM THAT DEVELOPS THIS AFTERNOON WILL HAVE THE POTENTIAL TO
BECOME SEVERE WITH VERY LARGE HAIL AND DAMAGING DOWNBURST WINDS
POSSIBLE. IN ADDITION ANY SUPERCELL THUNDERSTORM THAT DEVELOPS WILL
HAVE THE POTENTIAL TO PRODUCE A TORNADO. AT THIS TIME THE HIGHEST
TORNADO POTENTIAL THIS AFTERNOON AND EVENING WILL EXIST ALONG AND
SOUTHEAST OF A LYONS TO COTTONWOOD FALLS LINE BETWEEN 3 PM AND
9 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT THROUGH SATURDAY NIGHT.
AT THIS TIME IT IS TOO EARLY TO SPECULATE ON THE SEVERITY OF THESE
STORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON AND
OVERNIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

COX/LAWSON

In the hours before

Local storm report, Apr 24, 5:34 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
534 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             CLEARWATER              37.51N 97.50W
04/24/2006  E1.00 INCH       SEDGWICK           KS   STORM CHASER

&&

MJR
Local storm report, Apr 24, 5:42 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
542 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             1 W EL DORADO           37.82N 96.88W
04/24/2006  E1.25 INCH       BUTLER             KS   TRAINED SPOTTER

&&

ES
Local storm report, Apr 24, 5:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
544 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             EL DORADO               37.82N 96.86W
04/24/2006  E1.25 INCH       BUTLER             KS   EMERGENCY MNGR

&&

MJR
Local storm report, Apr 24, 5:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
546 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             NE EL DORADO            37.82N 96.86W
04/24/2006  E1.25 INCH       BUTLER             KS   EMERGENCY MNGR

&&

MJR
Local storm report, Apr 24, 5:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
548 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             1 SW WICHITA            37.68N 97.36W
04/24/2006  E2.00 INCH       SEDGWICK           KS   EMERGENCY MNGR

&&

MJR
Local storm report, Apr 24, 5:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
549 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             WICHITA                 37.69N 97.34W
04/24/2006  E1.75 INCH       SEDGWICK           KS   LAW ENFORCEMENT

            NWS OFFICE.

&&

MJR

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:23 PM CDTSevere Thunderstorm WarningICTHarper, Kingman52 min
Apr 23, 7:24 PM CDTSevere Thunderstorm WarningICTLincoln66 min
Apr 23, 7:40 PM CDTSevere Thunderstorm WarningICTKingman, Reno50 min
Apr 23, 7:44 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno, Rice46 min
Apr 23, 7:58 PM CDTSevere Thunderstorm WarningICTSaline47 min
Apr 23, 8:14 PM CDTTornado WarningICTSaline32 min
Apr 23, 8:21 PM CDTSevere Thunderstorm WarningICTMarion54 min
Apr 23, 8:22 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion, Sedgwick53 min
Apr 23, 8:42 PM CDTSevere Thunderstorm WarningICTSumner63 min
Apr 23, 8:59 PM CDTSevere Thunderstorm WarningICTChase61 min
Apr 23, 9:08 PM CDTSevere Thunderstorm WarningICTButler52 min
Apr 23, 9:27 PM CDTSevere Thunderstorm WarningICTCowley41 min
Apr 23, 9:33 PM CDTSevere Thunderstorm WarningICTGreenwood42 min
Apr 23, 10:09 PM CDTSevere Thunderstorm WarningICTWoodson36 min
Apr 23, 10:38 PM CDTSevere Thunderstorm WarningICTAllen33 min
Apr 24, 1:31 AM CDTSevere Thunderstorm WarningICTBarton29 min
Apr 24, 3:07 AM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln26 min
Apr 24, 6:52 AM CDTSevere Thunderstorm WarningICTHarvey, Reno, Sedgwick53 min
Apr 24, 7:24 AM CDTSevere Thunderstorm WarningICTButler81 min
Apr 24, 7:50 AM CDTSevere Thunderstorm WarningICTSedgwick55 min
Apr 24, 7:57 AM CDTSevere Thunderstorm WarningICTHarvey23 min
Apr 24, 8:15 AM CDTSevere Thunderstorm WarningICTButler75 min
Apr 24, 8:41 AM CDTSevere Thunderstorm WarningICTSedgwick34 min
Apr 24, 9:01 AM CDTSevere Thunderstorm WarningICTCowley59 min
Apr 24, 10:11 AM CDTSevere Thunderstorm WarningICTChautauqua, Cowley64 min
Apr 24, 11:12 AM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery47 min
Apr 24, 4:20 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner55 min
Apr 24, 4:27 PM CDTSevere Thunderstorm WarningICTSumner63 min
Apr 24, 5:02 PM CDTSevere Thunderstorm WarningICTButler58 min
Apr 24, 5:06 PM CDTSevere Thunderstorm WarningICTCowley34 min
Apr 24, 5:15 PM CDTTornado WarningICTSedgwick, Sumner30 min
Apr 24, 5:36 PM CDTSevere Thunderstorm WarningICTSedgwick54 min
Apr 24, 6:03 PM CDTSevere Thunderstorm WarningICTButler26 min
Apr 24, 6:24 PM CDTSevere Thunderstorm WarningICTGreenwood36 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.